Development of a transient monoclonal gammopathy after chemotherapy in a patient with biphenotypic acute leukemia

Roberto Guariglia, Salvatore Guastafierro, Silvana Annunziata, Angelo Tirelli

Research output: Contribution to journalArticlepeer-review

Abstract

The development of a IgGk monoclonal gammopathy after a phase of bone marrow aplasia following chemotherapy is described in a patient suffering from biphenotypic acute leukemia (BAL). Paraprotein was followed by the relapse of the disease and disappeared during a further chemotherapy. Paraprotein could have been caused by an additional chemotherapy-induced genetic mutation or by a dysfunction in T-B cooperation observed in the phase of reconstitution of the immune system after medullar aplasia.

Original languageEnglish
Pages (from-to)441-443
Number of pages3
JournalLeukemia and Lymphoma
Volume43
Issue number2
DOIs
Publication statusPublished - 2002

Keywords

  • Biphenotypic acute leukemia
  • Chemotherapy
  • Monoclonal gammopathy
  • Paraprotein

ASJC Scopus subject areas

  • Hematology
  • Oncology
  • Cancer Research

Fingerprint

Dive into the research topics of 'Development of a transient monoclonal gammopathy after chemotherapy in a patient with biphenotypic acute leukemia'. Together they form a unique fingerprint.

Cite this